Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 309, Number 1

All articles in this issue are freely accessible.

Geometry of the Severi variety
Steven Diaz and Joe Harris.
Trans. Amer. Math. Soc. 309 (1988), 1-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957060
Generating combinatorial complexes of polyhedral type
Egon Schulte.
Trans. Amer. Math. Soc. 309 (1988), 35-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 933324
A random graph with a subcritical number of edges
B. Pittel.
Trans. Amer. Math. Soc. 309 (1988), 51-75
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957061
Odd primary periodic phenomena in the classical Adams spectral sequence
Paul Shick.
Trans. Amer. Math. Soc. 309 (1988), 77-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 938921
Carleson measures and multipliers of Dirichlet-type spaces
Ron Kerman and Eric Sawyer.
Trans. Amer. Math. Soc. 309 (1988), 87-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957062
Zelevinski algebras related to projective representations
M. Bean and P. Hoffman.
Trans. Amer. Math. Soc. 309 (1988), 99-111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957063
A sparse Graham-Rothschild theorem
Hans Jürgen Prömel and Bernd Voigt.
Trans. Amer. Math. Soc. 309 (1988), 113-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957064
Function spaces generated by blocks associated with spheres, Lie groups and spaces of homogeneous type
Aleš Založnik.
Trans. Amer. Math. Soc. 309 (1988), 139-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957065
Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces
Zbigniew Slodkowski.
Trans. Amer. Math. Soc. 309 (1988), 165-189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957066
Umbral calculus, binomial enumeration and chromatic polynomials
Nigel Ray.
Trans. Amer. Math. Soc. 309 (1988), 191-213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957067
Trace Paley-Wiener theorem in the twisted case
J. D. Rogawski.
Trans. Amer. Math. Soc. 309 (1988), 215-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957068
Valuations on meromorphic functions of bounded type
Mitsuru Nakai.
Trans. Amer. Math. Soc. 309 (1988), 231-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957069
The Bergman spaces, the Bloch space, and Gleason’s problem
Ke He Zhu.
Trans. Amer. Math. Soc. 309 (1988), 253-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 931533
Representations of Hecke algebras
Eugene Gutkin.
Trans. Amer. Math. Soc. 309 (1988), 269-277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957070
Kazhdan-Lusztig polynomials for Hermitian symmetric spaces
Brian D. Boe.
Trans. Amer. Math. Soc. 309 (1988), 279-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957071
On the dual of an exponential solvable Lie group
Bradley N. Currey.
Trans. Amer. Math. Soc. 309 (1988), 295-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957072
On the canonical rings of some Horikawa surfaces. I
Valentin Iliev.
Trans. Amer. Math. Soc. 309 (1988), 309-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957073
A Diophantine problem on elliptic curves
Robert Tubbs.
Trans. Amer. Math. Soc. 309 (1988), 325-338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957074
Boundary behavior of invariant Green’s potentials on the unit ball in $C^{n}$
K. T. Hahn and David Singman.
Trans. Amer. Math. Soc. 309 (1988), 339-354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957075
Symmetry diffeomorphism group of a manifold of nonpositive curvature
Patrick Eberlein.
Trans. Amer. Math. Soc. 309 (1988), 355-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957076
On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes
Ken-iti Sato.
Trans. Amer. Math. Soc. 309 (1988), 375-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957077
Local $H$-maps of $BU$ and applications to smoothing theory
Timothy Lance.
Trans. Amer. Math. Soc. 309 (1988), 391-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957078
The fundamental module of a normal local domain of dimension $2$
Yuji Yoshino and Takuji Kawamoto.
Trans. Amer. Math. Soc. 309 (1988), 425-431
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 957079
American Mathematical Society